The Michigan Mathematical Journal

Diffeomorphisms of period two.

P. E. Conner

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 10, Issue 4 (1963), 341-352.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028998968

Digital Object Identifier
doi:10.1307/mmj/1028998968

Mathematical Reviews number (MathSciNet)
MR0159345

Zentralblatt MATH identifier
0144.22703

Subjects
Primary: 57.20

Citation

Conner, P. E. Diffeomorphisms of period two. Michigan Math. J. 10 (1963), no. 4, 341--352. doi:10.1307/mmj/1028998968. https://projecteuclid.org/euclid.mmj/1028998968


Export citation